Alert archive / North Carolina / Flash Flood Warnings in 2007
Flash Flood Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 14, 2007, 8:15 PM EDT for Johnston County, North Carolina. It took effect at Sep 14, 2007, 8:20 PM EDT. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 14, 2007, 8:15 PM EDT (00:15 UTC)
- In effect from
- Sep 14, 2007, 8:20 PM EDT
- Expired
- Sep 14, 2007, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Whole counties
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 20 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 9:00 PM EDT | FLASH FLOOD | Smithfield, NC | MARKET STREET CLOSED DUE TO FLOODING OF A RAILROAD UNDERPASS. |
| Sep 14, 10:45 PM EDT | FLASH FLOOD | Benson, NC | LAW ENFORCEMENT REPORT THAT A PORTION OF INTERSTATE 95 WAS FLOODED AND CLOSED WITH CARS SUBMERGED AND WATER RESCUES UNDERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 150020
FFWRAH
NCC101-150315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
815 PM EDT FRI SEP 14 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 1115 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE TRAINING FROM WEST TO EAST OVER NORTHERN JOHNSTON
COUNTY. DOPPLER RADAR INDICATED THAT BETWEEN 2 AND 3 INCHES OF RAIN
HAD ALREADY FALLEN FROM COATS CROSSROADS TO CLAYTON. IN ADDITION...
THERE WERE SEVERAL LARGE THUNDERSTORMS THAT WILL AFFECT THESE SAME
AREAS BETWEEN 815 PM AND 930 PM. AN ADDITIONAL 2 TO LOCALLY 3 INCHES
OF RAIN IS POSSIBLE.
* LOCATIONS THREATENED WITH FLOODING INCLUDE COATS CROSSROADS...
CLAYTON... FLOWERS... SMITHFIELD.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
3552 7868 3567 7849
$$
BADGETT2 follow-up statements
000
WGUS72 KRAH 150203
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1002 PM EDT FRI SEP 14 2007
NCC101-150315-
JOHNSTON NC-
1002 PM EDT FRI SEP 14 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
JOHNSTON COUNTY...
AT 10 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUOUSLY REDEVELOPING
AND TRAINING OVER OVER JOHNSTON COUNTY. THROUGH 11 PM THE HEAVIEST
RAIN WILL FALL ALONG AND SOUTH OF INTERSTATE 95 IMPACTING
SMITHFIELD...BENSON...AND PINE LEVEL. LOCATIONS ALONG HIGHWAY
710...INTERSTATE 40, INTERSTATE 95 AS WELL AS ALONG HIGHWAY 70
ALL EAST AND SOUTH OF SMITHFIELD WILL EXPERIENCE HEAVY RAIN.
RAINFALL RATES UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE
STORMS. BETWEEN 1 TO INCHES OF RAIN HAS ALREADY FALLEN IN THESE
AREAS. RADAR ESTIMATES UP TO 3 TO 4 INCHES OF RAIN HAS FALLEN IN
SMITHFIELD WHERE SOME ROAD FLOODING HAS ALREADY BEEN REPORTED.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
3552 7868 3567 7849
TIME...MOT...LOC 0202Z 180DEG 0KT 3554 7840
$$
JO000
WGUS72 KRAH 150256
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1055 PM EDT FRI SEP 14 2007
NCC101-150315-
JOHNSTON NC-
1055 PM EDT FRI SEP 14 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
JOHNSTON COUNTY...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMITHFIELD... BENSON... AND CLAYTON.
JOHNSTON COUNTY OFFICIALS REPORT MAJOR FLOODING PROBLEMS AROUND THE
COUNTY. A SECTION OF INTERSTATE 95 NEAR EXIT 79 WAS CLOSED EARLIER
DUE TO HIGH WATER... AND CARS WERE SUBMERGED IN FLOOD WATERS IN
DOWNTOWN BENSON. ANOTHER VEHICLE WAS SUBMERGED IN FLOOD WATERS IN
SMITHFIELD ON MARKET STREET. DOPPLER RADAR INDICATES THAT 4 TO 6
INCHES OF RAIN HAVE FALLEN OVER THE COUNTY SO FAR TODAY.
AN AREA OF LIGHT TO MODERATE RAINFALL WILL PASS OVER JOHNSTON COUNTY
THROUGH 1115 PM. ADDITIONAL LIGHT RAINFALL AMOUNTS OF A FEW TENTHS
OF AN INCH ARE POSSIBLE IN THE WARNED AREA. COUNTY OFFICIALS REPORT
THAT THE WATER HAS NOT YET RECEDED.
MOTORISTS ARE ADVISED TO USE EXTREME CAUTION IF TRAVELING ACROSS THE
COUNTY THROUGH THE OVERNIGHT HOURS. FLOOD WATERS ARE VERY DIFFICULT
TO SEE AT NIGHT. TURN AROUND... DONT DROWN.
LAT...LON 3578 7828 3553 7809 3538 7833 3535 7854
3552 7868 3567 7849
TIME...MOT...LOC 0248Z 180DEG 0KT 3554 7840
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 4:00 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 14, 4:00 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 400 PM EDT FRI SEP 14 2007 .SYNOPSIS...A MOIST AIR MASS COUPLED WITH AN AREA OF LOW PRESSURE THAT WILL CROSS CENTRAL NORTH CAROLINA THIS EVENING WILL CAUSE SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION TONIGHT. NORTHWEST WINDS BEHIND THE LOW PRESSURE SYSTEM WILL USHER COOLER DRIER AIR INTO THE AREA SATURDAY THROUGH SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... SCATTERED CONVECTION BEGINNING TO BLOSSOM IN THE MOIST UNSTABLE AIR MASS OVER THE REGION. AS THE MID LEVEL CIRCULATION (REMNANTS OF HUMBERTO) APPROACH AND CROSS CENTRAL NC THIS EVENING...EXPECT SHOWER/T-STORM COVERAGE TO INCREASE WITH POCKETS OF LOCALLY HEAVY/EXCESSIVE RAINFALL POSSIBLE...MAINLY OVER THE NW PIEDMONT WHICH HAS SEEN MOST OF THE RAIN SO FAR WITH THIS EVENT. WEAK SHEAR STILL NOTED ON VAD WIND PROFILES AND WIND FIELD EXPECTED TO STRENGTHEN THIS EVENING (FROM 15KTS TO ABOUT 25KTS) AS 850-700MB CYCLONE SLOWLY DEEPENS OVER OUR VICINITY. HOWEVER BY THE TIME THIS DEEPENING OCCURS...MODELS INDICATE THAT WIND FIELD WILL BE FAIRLY UNIDIRECTIONAL. THUS APPEARS THAT SEVERE WEATHER THREAT LIMITED AND MAINLY CONFINED BETWEEN NOW AND SUNSET. MOST AIR MASS COUPLED WITH APPROACHING MID LEVEL TROUGH AND INCREASING DIVERGENCE ALOFT SUPPLIED BY 250MB JET CROSSING THE EASTERN LAKES INTO SOUTHERN NEW ENGLAND SHOULD PROVIDE SUFFICIENT LIFT TO SUPPORT NUMEROUS SHOWERS/T-STORMS. THUS WILL MAINTAIN FORECAST FOR LOW END CATEGORICAL POPS THROUGH MIDNIGHT. MODELS IN GOOD AGREEMENT DEPICTING TROUGH CROSSING REGION AROUND 6Z. THUS....EXPECT CONVECTION TO DIMINISH W-E BETWEEN 06-12Z SAT. DEVELOPING/STRENGTHENING SURFACE-850MB NW FLOW WILL HELP TO DIMINISH CLOUD COVERAGE W-E ON SATURDAY. 850MB PROGS DEPICT DECENT COLD AIR ADVECTION TAKING PLACE THROUGHOUT THE DAY BUT DOWNSLOPE SHOULD OFFSET INITIAL SURGE OF COLD AIR. LOW LEVEL THICKNESS/TEMP SCHEME NOT DESIGNED FOR CAA EVENT. THUS WENT WITH MAX NUMBERS CLOSE TO MOS. (DUE TO SEVERE WEATHER IN PROGRESS....GRIDS AND FORECAST WILL BE LATE. PRODUCTS SHOULD BE OUT NLT 430 PM EDT). && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... COLD AIR ADVECTION EXPECTED TO CONTINUE SAT NIGHT THUS EXPECT SOME MIXING. THIS SHOULD KEEP TEMPS UP A BIT. ALSO RH CROSS SECTIONS INDICATE POTENTIAL FOR SOME HIGH LEVEL CLOUDS LATE SAT NIGHT. THUS WENT WITH MIN TEMPS A FEW DEGREES WARMER THAN MOS. WITH HIGH PRESSURE BUILDING INTO REGION SUNDAY/SUNDAY...EXPECT DRY AND PLEASANTLY COOL CONDITIONS. THICKNESSES WITH FULL SUN SUPPORT MAX TEMPS MAINLY IN THE MID 70S. WITH SURFACE RIDGE OVER REGION. EXPECT GOOD CONDITIONS TO REALIZE FULL COOLING POTENTIAL. EXPECT LOWS MON MORNING NEAR 50 TO NEAR 55 SE. CONTINUED DRY AND PLEASANT FOR MON AND MONDAY NIGHT. AIR MASS MODIFIES A BIT SO EXPECT TEMPS MON ABOUT 2-3 DEGREES WARMER MON. && .LONG TERM /TUESDAY THROUGH FRIDAY/... MEDIUM RANGE MODELS ALL DEPICT A WEAK ELY WAVE MOVING TOWARD/INTO THE SE U.S. THIS PERIOD. PRESENCE OF LOW LEVEL RIDGE IN THE LEE OF THE APPALACHIANS COUPLED WITH MID/UPPER LEVEL RIDGING ALOFT IMMEDIATELY NORTH OF CENTRAL NC INDICATE THAT INFLUENCE OF ELY WAVE MAY BE FELT MORE TO OUR SOUTH. GFS APPEARS TOO WET AND MAY BE TOO QUICK TO DISMISS UPPER LEVEL RIDGE IN OUR VICINITY. THE 00Z RUN OF THE CANADIAN GIVES SOME SUPPORT TO THE GFS BUT PRODUCES JUST MINUSCULE AMOUNTS OF RAIN (GENERALLY LESS THAN A TENTH THROUGH THE PERIOD). THE 00Z ECMWF KEEPS THE HIGHEST RAIN THREAT IN VICINITY OF THE COAST WED-FRI AND THIS SEEMS REASONABLE. FOR CENTRAL NC...KEPT POPS MAINLY BELOW 20% THROUGH THE PERIOD EXPECT FOR THE COASTAL PLAIN AND THE SANDHILLS WHERE A 20% POP WAS MAINTAINED FOR THE POTENTIAL FOR SOME CONVECTION THU AFTERNOON AND AGAIN ON FRI. PLENTY OF TIME TO RAMP UP POPS IF ELY WAVE AND ASSOCIATED MOISTURE APPEARS AS ROBUST AS GFS INDICATES. DUE TO DEPTH OF ELY FLOW...POTENTIAL FOR EARLY MORNING FOG/STRATUS TO OCCUR ESPECIALLY AREAS EAST OF HIGHWAY 1. TEMPS THROUGH THE PERIOD WILL AVERAGE NEAR TO A LITTLE ABOVE NORMAL FOR MID SEPTEMBER...TYPICAL FOR A LOW LEVEL ELY FLOW REGIME. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... BROAD WAA COMBINED WITH DIFFERENTIAL HEATING WILL SUPPORT SCATTERED SHOWER ACTIVITY ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON. STRENGTHENING LOW-LEVEL SOUTHERLY FLOW WILL ALLOW BOUNDARY TO THE SOUTH TO LIFT SE TO NW AS A WARM FRONT...ALLOWING SURFACE WINDS TO SHIFT FROM OUT OF THE SSW. AS THE WARM SECTOR SPREADS NW INTO THE FORECAST AREA...EXPECT CEILINGS TO LIFT TO VFR CEILINGS FROM 3.5KFT TO 5KFT FROM 21Z TO 06Z WITH SHOWERS BECOMING MORE WIDESPREAD AS UPPER TROUGH AND ASSOCIATED DYNAMICS APPROACH FROM THE NW. THE ONLY EXCEPTION TO THE IMPROVING CEILINGS COULD BE AT INT AND GSO...WHERE LATER WARM FRONTAL PASSAGE MAY BE TOO CLOSE TO THE NOCTURNAL STABILIZING BL. THUS INT AND GSO COULD HOLD AT MVFR TO IFR THROUGH SATURDAY MORNING. PRECIP WILL TAPER OFF FROM NW TO SE BETWEEN 06 TO 12Z WITH COLD FRONTAL PASSAGE FROM THE NW. NSW EXPECTED AFTER 14Z AS DRY AND STABLE AIR FILTERS INTO CENTRAL NC A LARGE HIGH PRESSURE SYSTEM WILL BUILD FROM THE OHIO VALLEY AND DOWN THE DOWN THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. THIS WILL RESULT IN DRY WEATHER AND VFR CONDITIONS THROUGH TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...CBL
Hazardous weather outlook, Sep 14, 5:11 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 511 PM EDT FRI SEP 14 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 511 PM EDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH ACROSS SECTIONS OF CENTRAL NORTH CAROLINA THROUGH 8 PM. THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE AND INTENSITY AFTER 8 PM. THE STRONGER STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...BRIEF INSTANCES OF FUNNEL CLOUDS...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS EVENING. WSS
In the hours before
Special weather statement, Sep 14, 7:38 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 738 PM EDT FRI SEP 14 2007 NCZ040-074>076-083>086-150115- ANSON-CHATHAM-HOKE-LEE-MONTGOMERY-MOORE-RICHMOND-SCOTLAND- 738 PM EDT FRI SEP 14 2007 ...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS RICHMOND...LEE...MOORE...MONTGOMERY...ANSON...HOKE AND SCOTLAND COUNTIES THROUGH 915 PM EDT... AT 738 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BROADWAY TO 5 MILES WEST OF PEACHLAND...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF SANFORD TO 11 MILES EAST OF MONROE...MOVING EAST AT 15 MPH. THE STRONGER SHOWERS AND STORMS WILL OCCUR AROUND SOUTHERN PINES...WADESBORO...ANSONVILLE...AND ELLERBE. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. WSS
Local storm report, Sep 14, 7:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
740 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG FUQUAY-VARINA 35.59N 78.79W
09/14/2007 WAKE NC TRAINED SPOTTER
A SPOTTER REPORTED A DOWNED TREE AND LIMBS...SUSPENDED ON
POWERLINES ON ACADEMY STREET.
&&
BSMITHLocal storm report, Sep 14, 7:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
747 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG FUQUAY-VARINA 35.59N 78.79W
09/14/2007 WAKE NC AMATEUR RADIO
POWER LINES AND SEVERAL TREES DOWN ON AINGER ROAD AS WELL
AS RALEIGH STREET IN FUQUAY-VARINA.
&&
ORROCKLocal storm report, Sep 14, 7:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
749 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG FUQUAY-VARINA 35.59N 78.79W
09/14/2007 WAKE NC TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A TREE DOWN ACROSS VANCE
STREET IN FUQUAY VARINA.
&&
BSMITHLocal storm report, Sep 14, 7:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
754 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG ANGIER 35.51N 78.74W
09/14/2007 HARNETT NC LAW ENFORCEMENT
SEVERAL TREES AND A FEW POWER LINES DOWN IN TOWN.
&&
ORROCKLocal storm report, Sep 14, 7:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
757 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG FUQUAY-VARINA 35.59N 78.79W
09/14/2007 WAKE NC FIRE DEPT/RESCUE
TREES DOWN ON A NURSING HOME ON SUNSET LAKE ROAD IN
FUQUAY VARINA. FIRE DEPT. DISPATCHED TO REMOVE.
&&
BSMITHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:03 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 57 min |
| Sep 14, 9:00 PM EDT | Flash Flood Warning | RAH | Harnett | 3 hr |
| Sep 14, 10:04 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
| Sep 14, 11:15 PM EDT | Flash Flood Warning | RAH | Johnston | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.